MAUDE Adverse Event Report: JOHNSON & JOHNSON SURGICAL VISION, INC. EMERALD; SURGICAL ADJUNCTS

JOHNSON & JOHNSON SURGICAL VISION, INC. EMERALD; SURGICAL ADJUNCTS
Model Number 1CART30
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 06/25/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If implanted, if explanted, give date: not applicable, the cartridge is not an implantable device.Email address: unknown/not provided.Attempts have been made to obtain missing information; however, no definitive response has been received.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Event or Problem Description
It was reported that there were 3 cartridges that appeared to have a sharp/warped, and melted tips, upon attempted implantation, the leading haptic broke/sheared off by the cartridge.There was no patient contact.No additional information provided.This report is for #3 of the 3 reported events.A separate report is being submitted for each of the 3 cartridges.
 
Additional Manufacturer Narrative
Device evaluation: product testing could not be performed because the product was not returned.The reported complaint was not confirmed.Manufacturing record review: the manufacturing process record was evaluated and no deviation was found during process related to the complaint issue reported.Conclusion: as a result of the investigation, there is no indication of a product quality deficiency.All pertinent information available to johnson and johnson surgical vision has been submitted.
 
Additional Manufacturer Narrative
Upon further review it was noted that the initial mdr had the incorrect aware date of 6/25/19.Therefore, this supplemental filing is to correct the aware date to 6/26/19.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Additional Manufacturer Narrative
This correction mdr is being submitted to address inaccurate information in section f on the xml version of the previous submission caused by a software glitch in the transmission process.The internal non-conformance numbers for this software issue are (b)(4) and capa-010215.

Brand Name
EMERALD
Common Device Name
SURGICAL ADJUNCTS
Manufacturer (Section D)
JOHNSON & JOHNSON SURGICAL VISION, INC.
1700 e st andrew place
santa ana CA 92705
MDR Report Key8825027
Report Number2648035-2019-00762
Device Sequence Number16788196
Product Code KYB
UDI-Device Identifier05050474534469
UDI-Public(01)05050474534469(17)200124(10)CE00903
Combination Product (Y/N)Y
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K961242
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 11/12/2020
Report Date (Section F) 01/01/2005
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/24/2020
Device Model Number1CART30
Device Catalogue Number1CART30
Device Lot NumberCE00903
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Date Report to Manufacturer01/10/2005
Initial Date Received by Manufacturer 06/25/2019
Supplement Date Received by Manufacturer08/16/2019
09/12/2019
10/25/2020
Initial Report FDA Received Date07/25/2019
Supplement Report FDA Received Date08/23/2019
10/07/2019
11/13/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ZCB00 LENS SN:UNKNOWN; ZCB00 LENS SN:UNKNOWN
Date Report Sent to FDA01/01/2005